File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A density theorem on automorphic L-functions and some applications

TitleA density theorem on automorphic L-functions and some applications
Authors
KeywordsFourier coefficients of automorphic forms
Special values of automorphic L-series
Issue Date2006
PublisherAmerican Mathematical Society.
Citation
Transactions Of The American Mathematical Society, 2006, v. 358 n. 1, p. 441-472 How to Cite?
AbstractWe establish a density theorem on automorphic L-functions and give some applications on the extreme values of these L-functions at s = 1 and the distribution of the Hecke eigenvalue of holomorphic cusp forms. ©2005 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/48396
ISSN
2015 Impact Factor: 1.196
2015 SCImago Journal Rankings: 2.168
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.contributor.authorWu, Jen_HK
dc.date.accessioned2008-05-22T04:11:37Z-
dc.date.available2008-05-22T04:11:37Z-
dc.date.issued2006en_HK
dc.identifier.citationTransactions Of The American Mathematical Society, 2006, v. 358 n. 1, p. 441-472en_HK
dc.identifier.issn0002-9947en_HK
dc.identifier.urihttp://hdl.handle.net/10722/48396-
dc.description.abstractWe establish a density theorem on automorphic L-functions and give some applications on the extreme values of these L-functions at s = 1 and the distribution of the Hecke eigenvalue of holomorphic cusp forms. ©2005 American Mathematical Society.en_HK
dc.format.extent402519 bytes-
dc.format.extent1795 bytes-
dc.format.extent2210 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.relation.ispartofTransactions of the American Mathematical Societyen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsTransactions of the American Mathematical Society. Copyright © American Mathematical Society.en_HK
dc.rightsFirst published in Transactions of the American Mathematical Society, 2005, v. 358 n. 1, p. 441-472, published by the American Mathematical Society,en_HK
dc.subjectFourier coefficients of automorphic formsen_HK
dc.subjectSpecial values of automorphic L-seriesen_HK
dc.titleA density theorem on automorphic L-functions and some applicationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9947&volume=358&issue=1&spage=441&epage=472&date=2005&atitle=A+density+theorem+on+automorphic+l-functions+and+some+applicationsen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1090/S0002-9947-05-03774-8en_HK
dc.identifier.scopuseid_2-s2.0-30744474456en_HK
dc.identifier.hkuros114895-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-30744474456&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume358en_HK
dc.identifier.issue1en_HK
dc.identifier.spage441en_HK
dc.identifier.epage472en_HK
dc.identifier.isiWOS:000232892900022-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLau, YK=35724053400en_HK
dc.identifier.scopusauthoridWu, J=7409256406en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats